U.S. doctors online nowAsk doctors free
A female asked:

Two days after sex i get cramps and brown discharge but i'm on depo....(this is the second time this has happen)?

1 doctor answer4 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Can be normal: The Depot Provera (medroxyprogesterone) shot can cause a disruption of the menses. Some women have no menses on the Depot. Other women have irregular spotting. Brown discharge is old blood. Depending on effect of Depot on your uterine lining, this may be old blood from lining, or it could be post-coital spotting which comes from cervix. See a doctor if you're worried, more information is needed to accurately diagnos

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 1, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.